# SDR IPXA2016082907611

- Difficulty date: August 18, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 28,309 hours, 14,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N75283
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2,  RT WING TO BODY FAIRING CORRODED.  FABRICATED SUPPORT IAW SRM 71-70-12-0G.
